Compact Sobolev embeddings and torsion functions - Archive ouverte HAL Access content directly
Journal Articles Annales de l'Institut Henri Poincaré C, Analyse non linéaire Year : 2017

Compact Sobolev embeddings and torsion functions

Abstract

For a general open set, we characterize the compactness of the embedding $W^{1,p}_0\hookrightarrow L^q$ in terms of the summability of its torsion function. In particular, for $1\le q

Dates and versions

hal-01620241 , version 1 (20-10-2017)

Identifiers

Cite

Lorenzo Brasco, Berardo Ruffini. Compact Sobolev embeddings and torsion functions. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2017, 34 (4), pp.817 - 843. ⟨10.1016/j.anihpc.2016.05.005⟩. ⟨hal-01620241⟩
105 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More